# SDR 99T64R279AR

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Conduit
- Condition: Cracked
- Location: Nr 2 Pylon
- Part time: 65,019 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2869 - GENERATOR LEADS CONDUIT DENTED NR 2 PYLON JUST FORWARD OF WING LEADING EDGE, YN 260.  CUT OUT DAMAGED AREA IAW EO AS11047.  INSPECTED WIRING INSULATION, NO DAMAGE.  FABRICATED DOUBLER AND INSTALLED PER EO AS11047 WITH APROVED FAA FORM 8110-3, DATED 5-12-99.  REF:  ARROW AIR, ARWA.  (X)
